brain-icon
Head Ache & Knee Pain
Hi, My mother age is 51. She have problem with FITS when she was 15 years.. At that time, she consult doctor & started using Eptoin 100mg tablets. Still now she was taking those tablet's. Now, she was suffering with Knee & Back pain. I met 2 Orthopedic doctors, said Eptoin causes bone side effects & consult Neurologist
63 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Syed Ali
Neurosurgeon 9 yrs exp Chennai
I don't think eptoin can cause bone related problems, but anyway we can change the drug
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.